Mathematical Problems in Engineering
Volume 2 (1996), Issue 4, Pages 277-299
Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft
Department of Applied Mathematics, University of Waterloo, Waterloo N2L 3G1, Ontario, Canada
Received 14 June 1995
Copyright © 1996 Xinzhi Liu and Allan R. Willms. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Necessary and sufficient conditions for impulsive controllability of linear dynamical systems are obtained, which provide a novel approach to problems that are basically defined by continuous dynamical systems, but on which only discrete-time actions are exercised. As an application, impulsive maneuvering of a spacecraft is discussed.